MAUDE Adverse Event Report: BIOTRONIK RESILIENCE 55TR; LEAD

BIOTRONIK RESILIENCE 55TR; LEAD
Model Number 457850
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 09/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported severe pain under epg site.The epg and leads were removed one day prior to scheduled trial completion.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
RESILIENCE 55TR
Common Device Name
LEAD
Manufacturer (Section D)
BIOTRONIK
6024 jean road
lake oswego 97035
Manufacturer Contact
6024 jean road
lake oswego 97035
8772459800
MDR Report Key17850889
Report Number3027063190-2023-00013
Device Sequence Number17865024
Product Code LGW
UDI-Device Identifier04035479170356
UDI-Public(01)04035479170356(17)250531
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P210037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model Number457850
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2023
Supplement Date Received by Manufacturer11/21/2023
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date11/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown